# SDR AC2A0000344

- Difficulty date: March 19, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D38999
- Part serial: 26JF32SN
- Condition: Broken
- Location: Electrical
- Part time: 27 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR P16, PIN (G) LOCK BROKEN.  REPACED CONNECTOR AND IT CORRECTED PROBLEM.
